# SDR AALA2018090549039

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 14,533 hours, 5,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Fod
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

THE L4 DOOR WILL NOT ARM.  THE ARMING LEVER GOES HALF WAY DOWN AND BINDS.   REMOVED DEBRIS FROM UNDER DOOR ARM MECHANISM. OPERATIONS OK.
